# SDR SWAA2021022250231

- Difficulty date: February 6, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 73,008 hours, 42,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EACH CRACK INDICATIONS AT CHEM-MILL STEP AT STR 1 BETWEEN STA 675 AND STA 706 AT L/H SIDE OF ADF ANTENNA. DETECTED WITH PART 6; 53-30-09 AND VERIFIED WITH PART 4; 53-30-07. AFT CRACK MEASURES 2' IN LENGTH APPROX; FWD CRACK MEASURES APPROX 1' IN LENGTH / SA-M 326 #A1308443 COMPLIED WITH EA. 21-153-00299. PART 1;2;4;5;6 AND REV IR
